| Model Number |
3100A |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/29/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
At this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
Event or Problem Description
The customer reported to vyaire medical that the 3100a ventilator has issue with frequency.Unit is shutting down when trying to raise the frequency.Furthermore, the customer confirmed that the event happened during patient use and there was no patient harm reported.